Alert archive / California / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 3, NWS San Diego, CA
NWS San Diego, CA issued this severe thunderstorm warning at Jan 6, 2016, 2:23 PM PST for San Diego County, California. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 6, 2016, 2:23 PM PST (22:23 UTC)
- Expired
- Jan 6, 2016, 3:15 PM PST
- In force
- 52 min
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
County San Diego County, CA
The radar
The San Diego radar (KNKX), 20 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 6, 2:55 PM PST | TSTM WND GST 62 | 2 Wsw Carlsbad, CA | WIND GUST OF 62 MPH. |
| Jan 6, 2:59 PM PST | TSTM WND DMG | 4 S Lake San Marcos, CA | 20 FOOT TREE BLOCKING FORTUNA RANCH ROAD |
| Jan 6, 3:10 PM PST | TSTM WND DMG | Vista, CA | STRONG THUNDERSTORMS WINDS DAMAGED 8 BUILDINGS AND DOWNED POWER LINES IN VISTA. POSSIBLE TORNADO. |
| Jan 6, 3:15 PM PST | TSTM WND DMG | 5 Wsw Poway, CA | UPDATE TO PREVIOUS STORM REPORT...15 TREES SNAPPED OR UPROOTED NEAR POWAY ROAD AND SABRE SPRINGS ROAD...WITH SOME BEING AS LARGE AS 18 INCHES IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 10.4 hours before the alert went out and 1 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
795
WUUS56 KSGX 062223
SVRSGX
CAC073-062315-
/O.NEW.KSGX.SV.W.0003.160106T2223Z-160106T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
223 PM PST WED JAN 6 2016
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN SAN DIEGO COUNTY IN SOUTHWESTERN CALIFORNIA...
* UNTIL 315 PM PST
* AT 220 PM PST...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED 14 MILES WEST OF DEL MAR TO 20
MILES WEST OF LA JOLLA...AND MOVING EAST AT 25 MPH. THESE STORMS
ARE ALSO CAPABLE OF A BRIEF TORNADO AND HAIL. THESE STORMS WILL
IMPACT COASTAL CITIES NOW THROUGH 3 PM...SOUTH TO POINT LOMA AND
SAN DIEGO BAY.
* LOCATIONS IMPACTED INCLUDE...
OCEANSIDE...CARLSBAD...VISTA...ENCINITAS...NATIONAL CITY...LA
MESA...POWAY...CORONADO...DEL MAR AND NORTH PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3269 11723 3273 11718 3273 11720 3272 11724
3267 11724 3268 11725 3297 11726 3319 11738
3327 11728 3311 11707 3269 11698 3265 11713
3269 11716 3268 11717 3264 11714 3264 11715
TIME...MOT...LOC 2220Z 263DEG 22KT 3296 11752
$$
TARDYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 6, 1:49 PM PST, 34 minutes earlier.
Area forecast discussion, Jan 6, 1:49 PM PST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
149 PM PST WED JAN 6 2016
.SYNOPSIS...
STORMY WEATHER CONTINUES THROUGH EARLY THURSDAY MORNING...WITH
PERIODS OF HEAVY RAINFALL...HEAVY SNOW IN THE MOUNTAINS ABOVE 4500
FEET...GUSTY WINDS IN THE COAST...MOUNTAIN AND DESERT REGIONS. SOME
THUNDERSTORMS MAY BE SEVERE. FLASH FLOODING...URBAN AND SMALL STREAM
FLOODING...AS WELL AS RIVER FLOODING AT THE SAN DIEGO RIVER COULD
OCCUR. DAMAGING SURF AND COASTAL FLOODING WILL BE POSSIBLE THURSDAY
INTO FRIDAY AT THE BEACHES. PERIODS OF SCATTERED LIGHTER SHOWERS FOR
LATER THURSDAY THROUGH SATURDAY. DRIER SUNDAY THROUGH EARLY NEXT
WEEK UNDER HIGHER PRESSURE ALOFT...THEN ANOTHER STORM-SYSTEM MAY
MOVE INTO THE REGION MID TO LATE NEXT WEEK.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
RIGHT NOW...RADAR IMAGERY SHOWS FAST MOVING MODERATE TO HEAVY
SHOWERS AND SCATTERED THUNDERSTORMS...SOME OF WHICH HAVE PRODUCED
STRONG WINDS...AND EVEN ONE REPORT OF A BRIEF TORNADO SOUTH OF SAN
CLEMENTE CITY. WATER VAPOR SATELLITE INDICATES A POTENT UPPER LEVEL
LOW OFF THE COAST OF THE PACIFIC NORTHWEST...WITH AN UPPER LEVEL JET
OVER SOUTHERN CALIFORNIA AND NORTHERN BAJA MEXICO. LOCAL WRF
FORECAST SOUNDINGS FOR THE COASTAL AREAS INDICATE STRONG LOW-LEVEL
SHEAR WITH CAPE VALUES REACHING 200-500 J/KG THIS AFTERNOON INTO THE
LATE NIGHT HOURS...AND THE SPC MESOANALYSIS SHOWS 50 KT OF SHEAR
OVER THE WATERS. AS A RESULT...SOME THUNDERSTORMS COULD BE
SEVERE...AND SPC HAS US IN A SLIGHT CHANCE IN THEIR DAY 1 CONVECTIVE
OUTLOOK. THESE ATMOSPHERIC PARAMETERS COULD EVEN BRING WATERSPOUT OR
MORE ISOLATED BRIEF TORNADOES TO THE COAST. FOR ADDITIONAL RAINFALL
AMOUNTS FROM THE STORM SYSTEM LATER TODAY INTO TOMORROW
MORNING...PLEASE SEE THE HYDROLOGY SECTION BELOW.
SNOW LEVEL IS CURRENTLY AT AROUND 5000 FEET...AND WILL HOVER AROUND
4500-5000 FEET TODAY...BEFORE LOWERING TO AROUND 4000 FEET LATE THIS
EVENING INTO THURSDAY MORNING. ADDITIONAL HEAVY SNOW IS LIKELY ABOVE
4500 FEET IN THE MOUNTAINS OF SAN BERNARDINO...RIVERSIDE AND SAN
DIEGO COUNTY MOUNTAINS...AND WINTER STORM WARNINGS ARE POSTED. WINDS
ARE ALSO PRETTY STRONG OUT OF THE WEST IN THE MOUNTAIN RIDGES AND
DESERT SLOPES...WITH SOME GUSTS IN THE 40-60 MPH BEING REPORTED.
WITH THE STRONG ONSHORE FLOW CONTINUING...EXPECT THOSE STRONG WINDS
TO CONTINUE THROUGH TONIGHT. ALSO...GUSTY WINDS ALONG THE COAST ARE
ALSO LIKELY THIS AFTERNOON AND EARLY EVENING AS THE COLD FRONT MOVES
THROUGH THE REGION...AND SO A WIND ADVISORY WILL BE IN EFFECT FOR
THE COASTAL AREAS...WITH GUSTS OF 40-50 MPH POSSIBLE.
COMPARATIVELY LIGHTER PERIODS OF SCATTERED SHOWERS WILL PREVAIL
LATER THURSDAY THROUGH FRIDAY...AND THEN A WEAK SYSTEM MAY BRING
MORE SHOWERS TO THE REGION ON SATURDAY. DRIER SUNDAY THROUGH EARLY
NEXT WEEK UNDER WEAK RIDGING ALOFT...WITH ANOTHER POSSIBLE STORM
SYSTEM MOVING INTO THE REGION AROUND MID-TO-LATE NEXT WEEK.
&&
.AVIATION...
061700Z... WIDESPREAD CIGS BELOW 2000 FEET MSL AND VIS
2-4 SM IN AREAS OF HEAVIER RAINFALL WILL CONTINUE THROUGH THIS
AFTERNOON. THUNDERSTORMS WILL BE EMBEDDED WITH THE HEAVIER
SHOWERS...AND MOVE FROM NW TO SE OVER LOCAL TAF SITES THROUGH AT
LEAST 03Z THURSDAY.
THE CIGS SHOULD INCREASE TO 2000 FT MSL OR HIGHER WITH VIS OF 3 SM
OR GREATER BETWEEN 03Z AND 07Z. AN ADDITIONAL ROUND OF SHOWERS IS
EXPECTED AFTER 07Z WITH PERIODS OF SUB 2000 FT MSL CIGS AND SUB 3 SM
VIS POSSIBLE THROUGH 16Z THURSDAY AT THE LOCAL TAF SITES.
&&
.MARINE...
130 PM...GUSTY SOUTH WINDS NEAR 20 KTS WITH GUSTS 25 TO 30 KTS WILL
DEVELOP OVER THE COASTAL WATERS THIS MORNING AND PERSIST INTO THIS
AFTERNOON. WINDS WILL TRANSITION TO A W OR SW DIRECTION THIS EVENING
AND REMAIN ELEVATED AT 15 TO 20 KTS WITH GUST 20 TO 25 KTS THROUGH
FRIDAY. HEAVY TO MODERATE RAIN AND PERIODS OF THUNDERSTORMS WILL
ALSO OCCUR THIS AFTERNOON AND OVERNIGHT. SEAS WILL CONTINUE TO
SLOWLY INCREASE INTO THE DAY ON THURSDAY. SEAS SHOULD BE 9 TO 12 FT
TODAY AND FRIDAY...WITH 11 TO 16 FT SEAS EXPECTED THURSDAY. SEE THE
SMALL CRAFT ADVISORY FOR ADDITIONAL DETAILS...LAXMWWSGX. WINDS AND
SEAS WILL DECREASE BY SATURDAY...BUT PERIODS OF SHOWER ACTIVITY WILL
REMAIN POSSIBLE INTO NEXT WEEK.
&&
.BEACHES...
130 PM...THE WEST SOUTHWEST SWELL THAT IS CURRENTLY BRINGING
WIDESPREAD 5-8 FT SURF AND LOCAL SETS TO 12 FT IN SOUTHERN SAN DIEGO
COUNTY WILL CONTINUE TO BUILD INTO THE DAY ON THURSDAY. GIVEN THE
EXPECTED BUILD UP IN THE SWELL...SURF SHOULD INCREASE TO 7-12 FT
WITH SETS NEAR 15 FT ALONG FAVORED WEST FACING BEACHES. HIGHEST SETS
ARE EXPECTED IN SAN DIEGO COUNTY. COASTAL FLOODING AND POTENTIAL
DAMAGE TO COASTAL STRUCTURES...SUCH AS PIERS...WILL BE POSSIBLE ON
THURSDAY. FOR ADDITIONAL DETAILS...SEE THE LAXCFWSGX. THE SURF WILL
REMAIN HIGH ON FRIDAY...WITH LOWER SURF EXPECTED OVER THE WEEKEND
INTO EARLY NEXT WEEK.
ALSO...LIGHTNING WILL BE POSSIBLE AT THE BEACHES THIS AFTERNOON INTO
LATE TONIGHT DUE TO THUNDERSTORMS MOVING OVER THE REGION. A BEACH
HAZARDS STATEMENT HAS BEEN ISSUED.
&&
.HYDROLOGY...
THE SAN DIEGO RIVER AT FASHION VALLEY IS CURRENTLY AT
8.7 FEET. THE LATEST FORECAST HAS THE RIVER REACHING FLOOD STAGE AT
10 PM THIS EVENING...CRESTING AT 11.9 FEET AT 4 AM THURSDAY.
ADDITIONAL RAINFALL THROUGH EARLY MORNING IS EXPECTED TO RANGE FROM
AROUND 1.5 TO 2.5 INCHES IN THE COAST AND VALLEYS...2 TO 5 INCHES IN
THE COASTAL SLOPES...1 TO 3 INCHES ON THE DESERT SLOPES...AND 0.5 TO
0.75 INCHES IN THE DESERTS. THIS IS EXPECTED TO PRODUCE MORE URBAN
AND SMALL STREAM FLOODING TODAY AND POSSIBLE FLASH FLOODING AND
DEBRIS FLOWS WHERE THUNDERSTORMS AND BANDS OF HEAVIER SHOWERS TRACK
ACROSS THE SAME AREA AND IN BURN AREAS DUE TO HIGH INTENSITY
RAINFALL. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 11 AM
THURSDAY FOR AREAS OVER AND WEST OF THE MOUNTAINS BELOW 4000-5000
FOOT ELEVATION.
FOR LATER THURSDAY MORNING THROUGH FRIDAY...PRECIPITATION AMOUNTS
LOOK TO BE 0.15-0.50 INCHES IN ORANGE COUNTY COASTAL/INLAND AND THE
INLAND EMPIRE...0.50-1 INCH IN SAN DIEGO COUNTY COASTAL/INLAND...1-2
INCHES IN THE SAN DIEGO COUNTY MOUNTAINS...0.75-1.25 INCHES IN THE
SAN BERNARDINO COUNTY MOUNTAINS AND RIVERSIDE COUNTY MOUNTAINS...AND
A TRACE TO 0.15 INCHES IN THE DESERTS.
FOR LATE FRIDAY NIGHT THROUGH SATURDAY...PRECIPITATION AMOUNTS LOOK
TO BE 0.25-0.45 INCHES IN ORANGE COUNTY COASTAL/INLAND AND THE
INLAND EMPIRE...0.10-0.30 INCHES IN SAN DIEGO COUNTY COASTAL/INLAND
AND THE SAN DIEGO COUNTY MOUNTAINS...0.50-0.75 INCHES IN THE SAN
BERNARDINO COUNTY MOUNTAINS AND RIVERSIDE COUNTY MOUNTAINS...0.10-
0.20 INCHES IN THE HIGH DESERTS...AND A TRACE TO 0.10 INCHES IN THE
LOWER DESERTS.
&&
.SKYWARN...
SKYWARN ACTIVATION IS REQUESTED.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ORANGE COUNTY
COASTAL AREAS-ORANGE COUNTY INLAND AREAS-RIVERSIDE COUNTY
MOUNTAINS-SAN BERNARDINO COUNTY MOUNTAINS-SAN BERNARDINO
AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO
COUNTY COASTAL AREAS-SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO
COUNTY VALLEYS-SAN GORGONIO PASS NEAR BANNING-SANTA ANA
MOUNTAINS AND FOOTHILLS.
WINTER STORM WARNING UNTIL 4 AM PST FRIDAY FOR SAN DIEGO COUNTY
MOUNTAINS.
WINTER STORM WARNING UNTIL 4 AM PST FRIDAY FOR RIVERSIDE COUNTY
MOUNTAINS-SAN BERNARDINO COUNTY MOUNTAINS.
WIND ADVISORY UNTIL 6 PM PST THIS EVENING FOR ORANGE COUNTY
COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
BEACH HAZARDS STATEMENT THROUGH THURSDAY MORNING FOR ORANGE
COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
HIGH SURF WARNING UNTIL 10 PM PST FRIDAY FOR ORANGE COUNTY
COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
PZ...SMALL CRAFT ADVISORY UNTIL 4 PM PST FRIDAY FOR COASTAL WATERS
FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.
&&
PUBLIC/HYDROLOGY...HARRISON
AVIATION/MARINE/BEACHES...BAIn the hours before
Local storm report, Jan 6, 9:44 AM PST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
944 AM PST WED JAN 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW 3 WNW BIG BEAR LAKE 34.27N 116.94W
01/06/2016 M9.0 INCH SAN BERNARDINO CA COCORAHS
FAWNSKIN 9 INS.
0730 AM SNOW 1 W BIG BEAR LAKE 34.24N 116.90W
01/06/2016 M6.0 INCH SAN BERNARDINO CA CO-OP OBSERVER
6-7 BIG BEAR LAKE COOP
0730 AM SNOW 2 S BIG BEAR LAKE 34.22N 116.89W
01/06/2016 M12.0 INCH SAN BERNARDINO CA TRAINED SPOTTER
SNOW SUMMIT 10-12
&&
NISLALocal storm report, Jan 6, 1:27 PM PST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
127 PM PST WED JAN 6 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM DEBRIS FLOW 3 ESE VILLA PARK 33.80N 117.77W
01/06/2016 ORANGE CA TRAINED SPOTTER
6" OF MUD ON SANTIAGO BLVD AT LAKEVIEW IN
THE CITY OF ORANGE.
&&
MGMLocal storm report, Jan 6, 1:48 PM PST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
148 PM PST WED JAN 6 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM FUNNEL CLOUD 4 SSE SAN CLEMENTE 33.39N 117.60W
01/06/2016 ORANGE CA PUBLIC
FUNNEL CLOUD SITED BY SEVERAL PEOPLE IN
SOUTH SAN CLEMENTE NEAR THE ORANGE COUNTY
AND SAN DIEGO COUNTY BORDER. POSSIBLE
TORNADO. NO DAMAGE REPORTED.
&&
MGMLocal storm report, Jan 6, 2:05 PM PST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
205 PM PST WED JAN 6 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND GST 6 ENE TUSTIN FOOTHILLS 33.81N 117.71W
01/06/2016 M60 MPH ORANGE CA OFFICIAL NWS OBS
60 MPH WIND GUST AT FREMONT CANYON RAWS
STATION IN THE SANTA ANA FOOTHILLS.
&&
MGMLocal storm report, Jan 6, 2:12 PM PST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
212 PM PST WED JAN 6 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM DEBRIS FLOW 3 SSE CRESTLINE 34.20N 117.28W
01/06/2016 SAN BERNARDINO CA DEPT OF HIGHWAYS
BOULDERS BLOCKING DOWN-BOUND LANES.
&&
MGMThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 4:11 PM PST | Flash Flood Warning | SGX | San Diego | 3 hr |
| Jan 5, 6:46 PM PST | Areal Flood Advisory | SGX | Riverside, San Diego | 4 hr |
| Jan 5, 8:28 PM PST | River Flood Warning | SGX | San Diego | 9 hr |
| Jan 6, 4:05 AM PST | Wind Advisory | SGX | Orange, San Diego | 14 hr |
| Jan 6, 4:28 AM PST | Flash Flood Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 32 hr |
| Jan 6, 10:36 AM PST | Beach Hazards Statement | SGX | Orange, San Diego | 15 hr |
| Jan 6, 10:36 AM PST | High Surf Warning | SGX | Orange, San Diego | 59 hr |
| Jan 6, 12:00 PM PST | River Flood Warning | SGX | San Diego | 29 hr |
| Jan 6, 12:10 PM PST | Flash Flood Warning | SGX | Orange | 5 hr |
| Jan 6, 12:35 PM PST | Special Marine Warning | SGX | 55 min | |
| Jan 6, 12:40 PM PST | Areal Flood Warning | SGX | Orange, Riverside, San Bernardino | 6 hr |
| Jan 6, 12:45 PM PST | Special Marine Warning | SGX | 45 min | |
| Jan 6, 12:46 PM PST | Severe Thunderstorm Warning | SGX | Orange, Riverside, San Bernardino | 44 min |
| Jan 6, 1:04 PM PST | Severe Thunderstorm Warning | SGX | Orange, Riverside, San Diego | 56 min |
| Jan 6, 1:23 PM PST | Special Marine Warning | SGX | 37 min | |
| Jan 6, 1:30 PM PST | Special Marine Warning | SGX | 45 min | |
| Jan 6, 1:34 PM PST | Flash Flood Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 3 hr |
| Jan 6, 1:50 PM PST | Special Marine Warning | SGX | 40 min | |
| Jan 6, 2:09 PM PST | Special Marine Warning | SGX | 96 min | |
| Jan 6, 2:45 PM PST | Special Marine Warning | SGX | 60 min | |
| Jan 6, 2:54 PM PST | Tornado Warning | SGX | San Diego | 20 min |
| Jan 6, 2:56 PM PST | Tornado Warning | SGX | San Diego | 19 min |
| Jan 6, 3:12 PM PST | Flash Flood Warning | SGX | San Diego | 3 hr |
| Jan 6, 3:19 PM PST | Severe Thunderstorm Warning | SGX | San Diego | 43 min |
| Jan 6, 3:50 PM PST | Special Marine Warning | SGX | 85 min |
Nearby
Severe Thunderstorm Warnings in California, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.